# SDR 20001016SH015

- Difficulty date: September 13, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N331N
- Make and model: Lear 31
- Aircraft serial: 022
- System (JASC): 2742 · Stabilizer Actuator
- Part: Screw
- Part number: 31350012
- Part serial: 017
- Condition: Corroded
- Location: Threads
- Component: Stab Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW ASSEMBLY BAD FROM STOCK.  SCREW ASSEMBLY, S/N K138L, WAS FOUND CORRODED WHEN REMOVED FROM WRAPPING.   (X)
